# SDR 2020FA0000078

- Difficulty date: November 19, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N40KC
- Make and model: Mtsbsi MU2*
- Aircraft serial: 322
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB4TN5
- System (JASC): 7320 · Fuel Controlling System
- Part: Spur Gear
- Part number: 8968841
- Part serial: P3421C
- Condition: Fractured
- Location: Gearbox
- Component: Torque Sensor, Honeywell
- Component part number: 31017263
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR PN 896884-1 APPARENTLY FRACTURED AT THE KEYWAY ALLOWING THE MAIN SHAFT DRIVE TO THE FUEL CONTROL DRIVE TRAIN TO BECOME DISENGAGED CAUSING AN UNCOMMANDED ENGINE SHUTDOWN DUE TO LACK OF FUEL.
